Advertisement

Two close sets of bounded variation

  • V. S. Meilanov
Article
  • 26 Downloads

Abstract

If two subsets of bounded variation in Euclidean space are close in the deviation metric, then on almost all k-dimensional planes, except perhaps on a set of planes of small measure, their intersections with k-dimensional planes are also close.

Keywords

Euclidean Space Bounded Variation Small Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature cited

  1. 1.
    V. S. Meilanov, “Sequences of sets of bounded variation which converge in the deviation metric,” Matem. Zametki,15, No. 4, 521–526 (1974).Google Scholar
  2. 2.
    A. G. Vitushkin, Multidimensional Variations of Sets [in Russian], Gostekhizdat, Moscow (1955).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • V. S. Meilanov
    • 1
  1. 1.Dagestan Polytechnic InstituteUSSR

Personalised recommendations